MathSciNet Relay Station
MathSciNet bibliographic data
MR719664 45A05 (35B99 45M05 73F15)
Mascarenhas, Maria Luisa A linear homogenization problem with time dependent coefficient. Trans. Amer. Math. Soc. 281 (1984), no. 1, 179–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement